RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2011, Volume 19, Number 2, Pages 26–36 (Mi timb148)  

This article is cited in 1 scientific paper (total in 1 paper)

On stability of lexicographical solution of vector minimax quadratic Boolean problem

V. A. Emelichev, V. V. Korotkov

Belarusian State University

Abstract: Lower and upper attainable bounds of the stability radius of a lexicographical optimum of the vector Boolean problem with minimax criteria for quadratic forms.

Full text: PDF file (198 kB)
References: PDF file   HTML file
UDC: 519.8
Received: 09.06.2011

Citation: V. A. Emelichev, V. V. Korotkov, “On stability of lexicographical solution of vector minimax quadratic Boolean problem”, Tr. Inst. Mat., 19:2 (2011), 26–36

Citation in format AMSBIB
\Bibitem{EmeKor11}
\by V.~A.~Emelichev, V.~V.~Korotkov
\paper On stability of lexicographical solution of vector minimax quadratic Boolean problem
\jour Tr. Inst. Mat.
\yr 2011
\vol 19
\issue 2
\pages 26--36
\mathnet{http://mi.mathnet.ru/timb148}


Linking options:
  • http://mi.mathnet.ru/eng/timb148
  • http://mi.mathnet.ru/eng/timb/v19/i2/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Emelichev, V. V. Korotkov, “Ustoichivost leksikograficheskoi investitsionnoi zadachi s maksiminnymi kriteriyami Valda”, Tr. In-ta matem., 20:1 (2012), 33–41  mathnet
  • Труды Института математики
    Number of views:
    This page:204
    Full text:93
    References:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020